Jump to content
CrazyBoards.org

Recommended Posts

Hey all, I took my first micro dose (2.5mg) of Saphris last night and I am TIRED.  Couple things.  I was hit with some restless limbs last night shortly after dosing which prevented me from falling asleep right away, however, once I did, it was probably the deepest sleep I've had in some time.  So 1) Will the restless limbs go away after some time and 2) will this fatigue abate somewhat and how long will that take?  I am literally sneaking away hourly at work so I can get a few winks as I'm struggling to keep my eyes open.

Much thanks in advance!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...